# SDR UPS97821799

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 3233 · Landing Gear Actuator
- Part: Retract Cyl
- Condition: Sheared Bolt
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A, PERFORMED UPLATCH CHECK, DOOR NOT LATCHED LIGHT ILLUMINATED.  CYCLED GEAR PER CHECKLIST.  HEARD LOUD BANG WITH ASSOCIATED YAW LEFT, YELLOW  DOOR LIGHT ILLUMINATED.  SUSPECT LEFT WHEEL WELL DOOR PROBLEM.  MAINTAINED 230 KIAS ENTIRE TRIP HOME.  MX FOUND LT MLG RETRACT CYLINDER ROD END ATTACH BOLT CORRODED AND SHEARED WILL REQUIRE ROD END AND/OR RETRACT CYLINDER R&R.
